Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have taken enough Oxycodone and having withdrawal symptoms. How to avoid this?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4473 Questions
Question
I think I've taken enough 30mg. Oxy (little blue pills with K 9 on them) during the past 2 weeks that I'm having withdrawal symptoms! I took some this morning and took the last one maybe 7 hours ago. I want to see if there's someone to talk to and will answer any questions. Help!
Posted Wed, 9 Oct 2013 in General Health
 
 
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
You can ask your queries

Detailed Answer:
Hello
Welcome to XXXXXXX

Oxycodone is an opioid drug and it is highly addicting. When taken for long time and discontinued suddenly it may cause withdrawal syndrome. If you are having some questions regarding withdrawal symptoms you can ask.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor